# SDR ASAA2016092318112

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 24,615 hours, 7,406 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PHONE LOCKUP ON GROUND.  ACFT GROUNDED - YES. ACCOMPLISHED SATCOM RESET PROCEDURES PER QRH. SATCOM OPS RESTORED NORMAL.
